Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My urine is a more-than-yellowish colour. It doesn t smell. Any ideas ?

I am 17 years old, and after a VERY long night drinking, I woke up feeling like crap. Headache, general hangover type thing. But I havens been eating properly since, such as not wanting to eat and taking a few bites and feeling full. But today I managed to eat something. I am also not able to get an erection. And I am feeling weak and lethargic. I have been drinking a lot of water, but I work all day in the hot and sweat my arse off. So 2L of water my not be enough for recovery, I don t really know. My urine is a more-than-yellowish colour. It doesn t smell. Any ideas? I can provide more if needed.
Asked On : Thu, 27 Jan 2011
Answers:  3 Views:  661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Also, My stomach hurts. I was convinced I have Gastritis. But yeah..
Answered: Thu, 27 Jan 2011
  Anonymous's Response
you have..... to smoke weed from now on
Answered: Tue, 8 Feb 2011
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.You are having acute gastritis due to excessive alcohol.Take omeprazole 20 mg twice daily for few days it will be alright.Since you are working in hot conditions and sweating profusely you are bound to have slight dehydration resulting in yellow urine.Take plenty of water with some salt and sugar you will be alright.Good luck.
Answered: Sat, 17 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor